# SDR A6WA200840616

- Difficulty date: November 24, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 24,311 hours, 20,946 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOG 189664/2 ON CLIMBOUT RECEIVED PAX DOOR LATCH CAUTION AND PAX DOOR WARNING MSGS.  COMPLIED WITH QRH.  DURING DESCENT WARNING MSG CLEARED YET CAUTION REMAINED.  AFTER LANDING ALL MSGS CLEARED AND DOOR INDICATES NORMAL.  PSI NORMAL.  INTERROGATED PSEU AND FOUND S46 AND S47 DOOR CAM 1/2 CODES STORED.  OPERATED PAX DOOR AND VERIFIED DOOR CAMS OPERATE NORMAL AND WITNESS MARKS ALIGNED.  NO MSG DISPLAYED AT THIS TIME.  DOOR INDICATES NORMAL.
